Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil causing this or something else? Dla

Posted by pedr on June 18, 2018, at 22:29:47

In reply to Nardil causing this or something else?, posted by Dla on May 26, 2018, at 14:56:08

>> 1. Muscle and Cardio weakness
Quick lactic acid buildup in muscles and easily winded when even doing simple things, ex: walking up a few flights of stairs. BP is normal.

100%. I'm exhausted after 1-2 flights and my leg muscles are burning in an unusual way.
Pete


I love the smell of Abilify in the morning. The smell, you know that chemical smell. Smells like victory. Some day this war's gonna end...
====
Atypical Depression, OCD, IBS-C, GERD since '96


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:pedr thread:1098894
URL: http://www.dr-bob.org/babble/20180521/msgs/1099204.html